# SDR J7SA2024032100386

- Difficulty date: March 16, 2024
- Submitted: March 21, 2024
- Operation: Air carrier
- Aircraft: N653FX
- Make and model: Gulstm GVI
- Aircraft serial: 6027
- Aircraft time: 3,717 hours, 1,187 cycles
- System (JASC): 2720 · Rudder Control System
- Part: Actuator
- Part number: 60P2723001Z004
- Part serial: 0103
- Condition: Unserviceable
- Location: Rudder
- Stage of operation: DE
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

BEGINNING INITIAL DESCENT INTO BOS, CREW RECEIVED AMBER RUDDER FAIL CAS. CREW CALLED MX TO CONFIRM ACFT IS ASC 135. MX CONFIRMED ACFT IS ASC 135. CREW RAN CHECKLIST, PERFORMED  TWO UNSUCCESSFUL RESETS,   LANDED WITHOUT INCIDENT. COMPLIED WITH AMM 27-20-00 SECTION 7 FOR RUDDER LVDT DISCONNECT/OSCILLATORY MONITOR/FORCE FLIGHT EVENT CHECK, STEPS A THROUGH B7. NO DEFECTS NOTED. REPLACED RUDDER EBHA CONNECTOR “068A8J7” IAW WDM 20-26-01. REPLACED RUDDER EBHA ACTUATOR IAW AMM 27-23-03. COMPLIED WITH RUDDER FREE PLAY BACKLASH FUNCTIONAL CHECK IAW G650 AMM 27-20-00. COMPLIED WITH RUDDER IBIT SUITE "A" CHECK RUDDER FUNCTIONAL CHECK + CLOSE OUT IAW G650 AMM 27-20-00 SECTION 7. ALL OPS CHECKS + FUNCTIONAL CHECK GOOD.
